Im in my 9th week of treatment and have been noticing that my mouth has been dry a lot lately and im wondering if this is a side effect of the treatment, it doesnt seem to matter how much water I drink because Im drinking lots of water, 4 liters a day to be exact.
Ice pops helped me too - not as well as a medicine like biotene but much more fun :)
And do make sure you keep your mouth as clean as possible, the tongue ulcers are dreadful you dont want to get them if possible (they are from the interferon so if you do they do go away as soon as treatment is over).
Remember this is only for a little while, when treatment is over this problem will be too!
lol yep i remember that horrible dry mouth and i was drinking gallons of water etc but i didnt take any meds to help but wish i had of as i had l;ots of teeth n gum probs now cos without sylvia our teeth have no protection.but it does go away within few wks after tx if i remember right.
hang in there as its all worth that SVR at the end mate :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.